# SDR ASOA2014031710139

- Difficulty date: February 18, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,378 hours, 28,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AFT LT CORNER CRACKED.  REMOVED FLOOR SUPPORT ANGLE IAW SRM 51-42-06.  LOCATED AND DRILLED HOLES ON NEW FLOOR SUPPORT ANGLE IAW SRM 51-42-06.  INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-42-06.
